Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 18, NWS Houston/Galveston, TX

December 27, 201523 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Dec 27, 2015, 2:50 AM CST for 23 counties in Texas. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2015, 2:50 AM CST (08:50 UTC)
Expired
Dec 28, 2015, 9:00 AM CST
In force
30 hr
Issued by
NWS Houston/Galveston, TX
All 23 counties

Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1918 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1918 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WWUS74 KHGX 270850
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 AM CST SUN DEC 27 2015

...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM...

.A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH
TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF LULL
IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL SHIFT TO
THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO AROUND 25
MPH.

TXZ176-195>199-210>214-226-227-235>238-280100-
/O.NEW.KHGX.WI.Y.0018.151227T0850Z-151228T0100Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY-
WALLER-WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA...
EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...
HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU...
NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE...
PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND...
TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON...
WILLIS...WINNIE
250 AM CST SUN DEC 27 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$
4 follow-up statements
622 
WWUS74 KHGX 271606
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1006 AM CST SUN DEC 27 2015

...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM...

.A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH
TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF
LULL IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL
SHIFT TO THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO
AROUND 25 MPH.

TXZ176-195>199-210>214-226-227-235>238-280015-
/O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY-
WALLER-WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA...
EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...
HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU...
NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE...
PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND...
TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON...
WILLIS...WINNIE
1006 AM CST SUN DEC 27 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$
657 
WWUS74 KHGX 271957 AAA
NPWHGX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
157 PM CST SUN DEC 27 2015

...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM...

.A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH
TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF
LULL IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL
SHIFT TO THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO
AROUND 25 MPH. WIND GUSTS WILL BE 30 TO 40 MPH.

TXZ163-164-177>179-200-280100-
/O.EXA.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/
HOUSTON-LIBERTY-POLK-SAN JACINTO-TRINITY-WALKER-
INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CORRIGAN...
CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY...
LIVINGSTON...ONALASKA...SHEPHERD...TRINITY
157 PM CST SUN DEC 27 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$

TXZ176-195>199-210>214-226-227-235>238-280100-
/O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY-
WALLER-WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA...
EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...
HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU...
NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE...
PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND...
TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON...
WILLIS...WINNIE
157 PM CST SUN DEC 27 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH SHIFTING TO WEST.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$
135 
WWUS74 KHGX 272139
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
339 PM CST SUN DEC 27 2015


TXZ214-236>238-280545-
/O.EXT.KHGX.WI.Y.0018.000000T0000Z-151228T1200Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
339 PM CST SUN DEC 27 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH SHIFTING TO WEST.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$

TXZ163-164-176>179-195>200-210>213-226-227-235-280100-
/O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-
WALKER-WALLER-WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE...
BRYAN...CALDWELL...CLEVELAND...COLDSPRING...COLLEGE STATION...
COLUMBUS...CONROE...CORRIGAN...CROCKETT...DAYTON...EAGLE LAKE...
EDNA...EL CAMPO...GROVETON...HEMPSTEAD...HOUSTON...HUMBLE...
HUNTSVILLE...KATY...LAKE SOMERVILLE...LIBERTY...LIVINGSTON...
MADISONVILLE...MISSOURI CITY...NAVASOTA...ONALASKA...PASADENA...
PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SHEPHERD...
SUGAR LAND...THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...
WHARTON...WILLIS
339 PM CST SUN DEC 27 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST.

* TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$
023 
WWUS74 KHGX 281112
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 AM CST MON DEC 28 2015

...WIND ADVISORY NOW IN EFFECT THROUGH 9 AM...

.STRONG WEST WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST
THROUGH MID MORNING. WINDS WILL BEGIN TO RELAX LATER THIS MORNING.

TXZ214-236>238-281500-
/O.EXT.KHGX.WI.Y.0018.000000T0000Z-151228T1500Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
512 AM CST MON DEC 28 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* EVENT...WEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS.

* TIMING...THROUGH MID MORNING.

* IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY 
  DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 11:36 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Dec 26, 11:36 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1136 PM CST SAT DEC 26 2015

.AVIATION...
ONGOING FCST IS ON TRACK AND MADE JUST MINOR TWEAKS FOR TIMING.
MAIN ISSUES IN THE SHORT TERM REMAIN MVFR CIGS, LLVL WIND SHEAR,
AND INCREASING GUSTY SOUTHERLY WINDS INTO SUNDAY MORNING. ANTICIPATE
WE'LL SEE SHRA & ISO TSTM COVERAGE INCREASE FROM THE WEST AS WE
APPROACH SUNRISE. THIS ACTIVITY WILL LIKELY CONSOLIDATE ALONG THE
FRONTAL BOUNDARY INTO A BKN LINE OF STORMS THAT'LL MOVE WEST TO
EAST ACROSS SE TX DURING THE LATE MORNING THRU MID AFTN HOURS
SUNDAY. STRONG WINDS WILL BE LIKELY IN INDIVIDUAL STRONGER CELLS
THAT DEVELOP AHEAD OF THE LINE AND WITH THE WESTERLY WIND SHIFT
ASSOCIATED WITH THE LINE ITSELF. WILL KEEP AN EYE ON TIMING BUT
HAVE MAINTAINED THE FASTER MODEL SOLUTIONS IN THE TAFS AS
DEPICTED BY TX TECH WRF & NCAR ENSEMBLES. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  70  36  50  33 /  70 100  50  10  10
HOUSTON (IAH)              73  75  41  53  35 /  50 100  60  10  10
GALVESTON (GLS)            70  74  45  53  43 /  30  90  60  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY UNTIL 6 PM CST SUNDAY FOR THE FOLLOWING
     ZONES: GALVESTON.

GM...GALE WATCH FROM 6 AM CST SUNDAY THROUGH SUNDAY EVENING FOR THE
     FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST SUNDAY NIGHT FOR THE
     FOLLOWING ZONES: GALVESTON BAY.

&&
Hazardous weather outlook, Dec 26, 3:33 PM CST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CST SAT DEC 26 2015

TXZ163-164-176>179-195>199-272145-
BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WASHINGTON-
333 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH RISKS OF DAMAGING
WINDS AND PERHAPS A TORNADO REMAIN POSSIBLE LATE THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY AFTERNOON. THE
FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF
THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED
TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING
THE MID AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE
ACTIVATION.

GMZ330-350-355-370-375-272145-
MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
333 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY AS STRONG ONSHORE
WINDS OF 20 TO 25 KNOTS PREVAIL. TIDE LEVELS WILL INCREASE IN
RESPONSE TO THE STRONGER WINDS AND SOME MINOR COASTAL FLOODING IS
POSSIBLE. RIP CURRENTS WILL ALSO BE POSSIBLE SO USE CAUTION IF
HEADING TO THE BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL CROSS THE MARINE AREA SUNDAY AFTERNOON. STRONG
ONSHORE WINDS WILL BE REPLACE WITH STRONG WEST TO NORTHWEST WINDS.
A GALE WATCH IS IN EFFECT FOR SUNDAY AS GUSTS COULD EXCEED 34
KNOTS. THE FRONT WILL ALSO TRIGGER A LINE OF STRONG TO SEVERE
THUNDERSTORMS. MARINERS SHOULD PREPARE FOR ACTIVE WEATHER AND AN
ABRUPT WIND SHIFT EARLY SUNDAY MORNING OR EARLY SUNDAY AFTERNOON.

GMZ335-TXZ200-210>214-226-227-235>238-272145-
AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GALVESTON BAY-HARRIS-JACKSON-LIBERTY-MATAGORDA-WALLER-WHARTON-
333 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY AFTERNOON. THE
FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF
THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED
TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING
THE MID AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE
ACTIVATION ON SUNDAY.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:47 AM CSTGale WarningHGX29 hr
Dec 27, 6:25 AM CSTSpecial Weather StatementHGXBrazos50 min
Dec 27, 6:36 AM CSTSpecial Weather StatementHGXMontgomery, Walker39 min
Dec 27, 7:49 AM CSTSpecial Weather StatementHGXWalker26 min
Dec 27, 8:24 AM CSTSpecial Weather StatementHGXWalker51 min
Dec 27, 9:47 AM CSTSevere Thunderstorm WarningHGXHouston, Trinity28 min
Dec 27, 10:07 AM CSTSevere Thunderstorm WarningHGXAustin, Washington38 min
Dec 27, 10:40 AM CSTAreal Flood AdvisoryHGXAustin, Washington2 hr
Dec 27, 11:06 AM CSTTornado WarningHGXBrazos, Burleson, Grimes, Washington12 min
Dec 27, 11:34 AM CSTAreal Flood AdvisoryHGXBrazos, Burleson, Washington116 min
Dec 27, 11:39 AM CSTAreal Flood AdvisoryHGXAustin, Burleson, Washington2 hr
Dec 27, 12:25 PM CSTAreal Flood AdvisoryHGXAustin, Washington2 hr
Dec 27, 12:30 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes, Madison2 hr
Dec 27, 1:25 PM CSTAreal Flood AdvisoryHGXBrazos, Burleson, Washington65 min
Dec 27, 2:22 PM CSTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Madison, Waller and 1 more113 min
Dec 27, 2:27 PM CSTRiver Flood WarningHGXBrazos, Grimes, Madison6 days
Dec 27, 2:30 PM CSTSevere Thunderstorm WarningHGXHouston, Trinity, Walker30 min
Dec 27, 2:41 PM CSTSevere Thunderstorm WarningHGXHouston, Madison, Montgomery, Trinity, Walker34 min
Dec 27, 3:05 PM CSTSevere Thunderstorm WarningHGXHouston, Trinity25 min
Dec 27, 3:34 PM CSTSpecial Weather StatementHGXHouston41 min
Dec 27, 3:51 PM CSTSevere Thunderstorm WarningHGXHouston24 min
Dec 27, 5:02 PM CSTSpecial Weather StatementHGXHarris43 min
Dec 27, 5:28 PM CSTSpecial Weather StatementHGXSan Jacinto47 min

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.